# SDR SROM2010002

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 41,094 hours, 38,819 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fairing
- Condition: Delaminated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LEFT AND RIGHT GRAVEL EQUIPPED NOSE LANDING GEAR FILLET FAIRINGS AND DOOR FAIRINGS IN ACCORDANCE WITH FAA DER APPROVED FORM 8110-3, REV IR, DATED JANUARY 22, 2010 AND ENGINEERING STRESS REPORT SCS-3220-001, REV IR, DATED OCTOBER 05, 2009 AND SCS-3220-002SR, REV IR, DATED JANUARY 21, 2010.  REFERENCE ROUTINE TASK CARD 43, DATED MARCH 01, 2010.
